Alert archive / Washington / River Flood Warnings in 2016

River Flood Warning 27, NWS Seattle, WA

February 15, 2016Clallam County, Washington

NWS Seattle, WA issued this river flood warning at Feb 15, 2016, 10:50 PM PST for Clallam County, Washington. It took effect at Feb 16, 2016, 2:16 AM PST. It was in force for 12 hr.

The area

The outline as issued.

The facts

Issued
Feb 15, 2016, 10:50 PM PST (06:50 UTC)
In effect from
Feb 16, 2016, 2:16 AM PST
Expired
Feb 16, 2016, 2:23 PM PST
In force
12 hr
Issued by
NWS Seattle, WA
Area
Storm-based polygon
Flood severity
Minor

County Clallam County, WA

The radar

The Langley Hill radar (KLGX), 95 km from the middle of the area, began a volume at 06:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Bogachiel River near La Push (BOGW1).

Action stage
35 ft
Minor stage
37 ft
Major stage
41 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 12043015, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

453 
WGUS46 KSEW 160650
FLWSEW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SEATTLE WA
1050 PM PST MON FEB 15 2016

...The National Weather Service in Seattle has issued a flood warning
for the following rivers in Washington...

  Bogachiel River near La Push affecting Clallam County.
  Skokomish River near Potlatch affecting Mason County.

.Flood Bulletin No. 15

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas. This is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.

&&

WAC009-161550-
/O.NEW.KSEW.FL.W.0027.160216T1016Z-160216T2223Z/
/BOGW1.1.ER.160216T1016Z.160216T1200Z.160216T1323Z.NO/
1050 PM PST MON FEB 15 2016

The National Weather Service in Seattle has issued a 

* Flood Warning for 
  The Bogachiel River near La Push
* from late tonight to Tuesday afternoon.
* At 10:00 PM Monday the stage was 36.3 feet.
* Flood stage is 37.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage around 2 AM 
  Tuesday and crest near 37.3 feet around 4 AM Tuesday. The river 
  will fall below flood stage Tuesday morning.
* Impact...At 37.0 feet...the Bogachiel River will cause flooding of 
  State Highway 110 near the Bogachiel bridge...closing the road.

&&

LAT...LON 4789 12440 4789 12453 4789 12463 4795 12467 4796 12455
      4798 12443       

$$

WAC045-161550-
/O.NEW.KSEW.FL.W.0028.160216T0922Z-160217T0729Z/
/SRPW1.1.ER.160216T0922Z.160216T1800Z.160216T2229Z.NO/
1050 PM PST MON FEB 15 2016

The National Weather Service in Seattle has issued a 

* Flood Warning for 
  The Skokomish River near Potlatch
* until Tuesday evening.
* At 10:30 PM Monday the stage was 16.4 feet.
* Flood stage is 16.5 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage around 1 AM 
  Tuesday and crest near 16.6 feet around 10 AM Tuesday. The river 
  will fall below flood stage Tuesday early afternoon.
* Impact...At 16.5 feet...the Skokomish River will cause widespread 
  flooding of pasture lands...with water flowing quickly over West 
  Bourgault Road and Skokomish Valley Road.

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
      4738 12340       

$$
2 follow-up statements
640 
WGUS86 KSEW 161207
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
407 AM PST TUE FEB 16 2016

...The Flood Warning has ended for the following rivers in 
Washington...

  South Fork Nooksack River at Saxon Bridge affecting Whatcom County.
  Pilchuck River near Snohomish affecting Snohomish County.
  Cowlitz River at Randle affecting Lewis County.

...The Flood Warning continues for the following rivers in 
Washington...

  Stillaguamish River at Arlington affecting Snohomish County.
  Skykomish River near Gold Bar affecting Snohomish County.
  Snohomish River near Monroe affecting Snohomish County.
  Tolt River near Carnation affecting King County.
  Snoqualmie River near the Falls affecting King County.
  Bogachiel River near La Push affecting Clallam County.
  Skokomish River near Potlatch affecting Mason County.
  Snohomish River at Snohomish affecting Snohomish County.
  Snoqualmie River near Carnation affecting King County.

.Flood Bulletin No. 17

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas. This is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.

&&

WAC009-162107-
/O.CON.KSEW.FL.W.0027.000000T0000Z-160216T2223Z/
/BOGW1.1.ER.160216T0819Z.160216T1200Z.160216T1323Z.NO/
407 AM PST TUE FEB 16 2016

The Flood Warning continues for
  The Bogachiel River near La Push
* From 12 AM Tuesday until this afternoon.
* At  3:00 AM Tuesday the stage was 36.9 feet.
* Flood stage is 37.0 feet.
* Minor flooding is forecast.
* Forecast...The river will remain near flood stage for the next
  several hours this morning...then fall.
* Impact...At 37.0 feet...the Bogachiel River will cause flooding of 
  State Highway 110 near the Bogachiel bridge...closing the road.

&&

LAT...LON 4789 12440 4789 12453 4789 12463 4795 12467 4796 12455
      4798 12443       

$$

WAC045-162107-
/O.CON.KSEW.FL.W.0028.000000T0000Z-160217T0729Z/
/SRPW1.1.ER.160216T0735Z.160216T1130Z.160216T2229Z.NO/
407 AM PST TUE FEB 16 2016

The Flood Warning continues for
  The Skokomish River near Potlatch
* Until this evening.
* At  3:30 AM Tuesday the stage was 16.9 feet.
* Flood stage is 16.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will crest near 17.0 feet around 9 am this  
  morning then fall to below flood stage late this afternoon.
* Impact...At 16.5 feet...the Skokomish River will cause widespread 
  flooding of pasture lands...with water flowing quickly over West 
  Bourgault Road and Skokomish Valley Road.

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
      4738 12340       

$$

WAC073-161237-
/O.CAN.KSEW.FL.W.0029.000000T0000Z-160216T2202Z/
/NSSW1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
407 AM PST TUE FEB 16 2016

The Flood Warning has ended for
  The South Fork Nooksack River at Saxon Bridge
* At  3:00 AM Tuesday the stage was 7.6 feet.
* Flood stage is 8.0 feet.


&&

LAT...LON 4865 12219 4871 12226 4880 12224 4882 12215 4873 12215
      4865 12208       

$$

WAC061-162107-
/O.EXT.KSEW.FL.W.0021.000000T0000Z-160217T0300Z/
/ARLW1.1.ER.160215T1816Z.160216T0200Z.160216T1500Z.NO/
407 AM PST TUE FEB 16 2016

...Flood Warning extended until this evening...

The Flood Warning continues for
  The Stillaguamish River at Arlington
* From 10 AM Monday until this evening.
* At  3:15 AM Tuesday the stage was 13.3 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...The river will remain near flood stage this morning...
  then fall this afternoon and tonight.
* Impact...At 14.0 feet...the Stillaguamish River will locally spill 
  over its banks.  Minor flooding around Silvana will occur...
  including over Pioneer Highway.  A stage of 14 feet on the 
  Stillaguamish River corresponds roughly to Phase 2 in the Snohomish
  County Flood program.

&&

LAT...LON 4816 12211 4817 12223 4816 12237 4826 12240 4823 12224
      4824 12214       

$$

WAC061-162107-
/O.EXT.KSEW.FL.W.0018.000000T0000Z-160217T0004Z/
/GLBW1.2.ER.160215T1319Z.160215T2115Z.160216T1204Z.NO/
407 AM PST TUE FEB 16 2016

...Flood Warning extended until this afternoon...

The Flood Warning continues for
  The Skykomish River near Gold Bar
* From 5 AM Monday until this afternoon.
* At  3:30 AM Tuesday the stage was 14.7 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river will remain near flood stage this morning...
  then fall this afternoon and tonight.
* Impact...At 15.0 feet...the Skykomish River will cause minor 
  flooding of low pasture lands and low lying roads...including 
  Index-Galena Rd and Tualco Loop Rd.  A stage of 15 feet on the 
  Skykomish River corresponds to a Phase 2 in the Snohomish County 
  flood program.

&&

LAT...LON 4774 12150 4780 12173 4780 12196 4793 12197 4794 12169
      4787 12147       

$$

WAC061-162107-
/O.EXT.KSEW.FL.W.0024.000000T0000Z-160217T0226Z/
/MROW1.2.ER.160216T0015Z.160216T0730Z.160216T1426Z.NO/
407 AM PST TUE FEB 16 2016

...Flood Warning extended until this evening...

The Flood Warning continues for
  The Snohomish River near Monroe
* Until this evening.
* At  3:00 AM Tuesday the stage was 15.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river crested at 16.1 feet at 11 PM Monday and will 
  continue to fall to below flood stage this morning.
* Impact...At 15.0 feet...the Snohomish River will cause minor 
  flooding of low pasture lands and several roads near the river.  A 
  stage of 15 feet at this location corresponds to Phase 2 in the 
  Snohomish County Flood Warning System.

&&

LAT...LON 4780 12190 4779 12212 4786 12217 4791 12203 4793 12202
      4793 12190       

$$

WAC061-162107-
/O.CON.KSEW.FL.W.0025.000000T0000Z-160218T0001Z/
/SNAW1.2.ER.160215T2303Z.160216T1030Z.160217T0901Z.NO/
407 AM PST TUE FEB 16 2016

The Flood Warning continues for
  The Snohomish River at Snohomish
* Until Wednesday afternoon.
* At  3:30 AM Tuesday the stage was 28.0 feet.
* Flood stage is 25.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river has crested and will continue to fall to below
  flood stage early Wednesday morning.
* Impact...At 28.0 feet...the Snohomish River will flood several 
  roads...including the Snohomish-Monroe highway and Riverview 
  Road...and low areas of the lower Snohomish valley that are not 
  protected by levees.  A stage of 28 feet on the Snohomish River 
  corresponds to a Phase 3 in the Snohomish County flood program.

&&

LAT...LON 4786 12217 4789 12221 4796 12232 4809 12216 4794 12213
      4791 12203       

$$

WAC061-161237-
/O.CAN.KSEW.FL.W.0026.000000T0000Z-160216T1916Z/
/PILW1.1.ER.160216T0149Z.160216T0600Z.160216T0735Z.NO/
407 AM PST TUE FEB 16 2016

The Flood Warning has ended for
  The Pilchuck River near Snohomish
* At  3:45 AM Tuesday the stage was 16.6 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage last night.
* Forecast...The river fell below flood stage 11:35 PM Monday last 
  night and will continue to fall.


&&

LAT...LON 4805 12192 4803 12196 4789 12204 4792 12216 4810 12207
      4815 12197       

$$

WAC033-162106-
/O.EXT.KSEW.FL.W.0017.000000T0000Z-160217T0428Z/
/TOLW1.1.ER.160215T2018Z.160216T1200Z.160216T1928Z.NO/
407 AM PST TUE FEB 16 2016

The Flood Warning continues for
  The Tolt River near Carnation
* From 12 PM Monday until this evening.
* At  3:15 AM Tuesday the flow was 4610 cfs.
* Flood flow is 5000 cfs.
* Minor flooding is forecast.
* Forecast...The river will remain near flood stage this morning...
  then fall this afternoon and tonight.
* Impact...At 5000 cfs...the Tolt River will flood Tolt River Rd NE 
  and many driveways. Some homes in the San Souci area could be 
  inaccessible due to deep and quick flood waters. This river level 
  on the Tolt corresponds to a phase 3 flood in the King County flood
  system.

&&

LAT...LON 4768 12176 4761 12185 4761 12194 4767 12196 4771 12189
      4774 12184       

$$

WAC033-162106-
/O.EXT.KSEW.FL.W.0019.000000T0000Z-160217T0357Z/
/SQUW1.1.ER.160215T1055Z.160215T1830Z.160216T1857Z.NO/
407 AM PST TUE FEB 16 2016

...Flood Warning extended until this evening...

The Flood Warning continues for
  The Snoqualmie River near the Falls
* From 3 AM Monday until this evening.
* At  2:30 AM Tuesday the flow was 17795 cfs.
* Flood flow is 20000 cfs.
* Minor flooding is forecast.
* Forecast...The river will remain near flood stage this morning...
  then fall this afternoon and tonight.
* Impact...At 20000 cfs...the Snoqualmie River will cause widespread 
  flooding of pasture lands and roads along the river from the town 
  of Snoqualmie downstream through Fall City. Roads that may become 
  flooded include Fall City-Carnation...Tolt Hill...and Novelty Flats
  Roads. This river level on the Snoqualmie corresponds roughly to a 
  phase 3 flood in the King County flood system.

&&

LAT...LON 4742 12175 4752 12186 4756 12196 4761 12188 4758 12178
      4756 12170       

$$

WAC033-162106-
/O.CON.KSEW.FL.W.0020.000000T0000Z-160218T0411Z/
/CRNW1.1.ER.160215T2016Z.160216T1115Z.160217T1611Z.NO/
407 AM PST TUE FEB 16 2016

The Flood Warning continues for
  The Snoqualmie River near Carnation
* Until Wednesday evening.
* At  3:15 AM Tuesday the stage was 55.9 feet.
* Flood stage is 54.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river crested at 55.9 feet at 3 AM Tuesday and will 
  continue to fall to below flood stage Wednesday morning.
* Impact...At 54.0 feet...the Snoqualmie River will flood much of the 
  farm land and several roads from Fall City downstream through 
  Carnation and Duvall.

&&

LAT...LON 4756 12196 4770 12204 4784 12202 4783 12194 4771 12193
      4761 12188       

$$

WAC041-161237-
/O.CAN.KSEW.FL.W.0022.000000T0000Z-160216T1329Z/
/RAWW1.1.ER.160215T2015Z.160215T2345Z.160216T0440Z.NO/
407 AM PST TUE FEB 16 2016

The Flood Warning has ended for
  The Cowlitz River at Randle
* At  3:00 AM Tuesday the stage was 16.9 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage last night.
* Forecast...The river fell below flood stage  8:40 PM Monday last 
  night and will continue to fall.


&&

LAT...LON 4645 12180 4645 12194 4640 12219 4654 12220 4659 12198
      4661 12183       

$$
536 
WGUS46 KSEW 161755
FLWSEW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SEATTLE WA
955 AM PST TUE FEB 16 2016

.Flood Bulletin No. 18

The heavy rain has ended and the Bogachiel River flooding is over. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas...this is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.

&&

WAC009-161825-
/O.CAN.KSEW.FL.W.0027.000000T0000Z-160128T2213Z/
/BOGW1.1.ER.160129T0814Z.160129T0930Z.160113T0150Z.NO/
955 AM PST TUE FEB 16 2016

The Flood Warning has ended for
  The Bogachiel River near La Push

* At  9:00 AM Tuesday the stage was 34.2 feet.
* Flood stage is 37.0 feet.
* Fell below flood stage early this morning.
* Forecast...The river crested at 37.15 ft. at 1:30 AM Tuesday.\
  It fell below flood stage 2:50 AM this morning and will
  continue to fall.

&&

LAT...LON 4789 12440 4789 12453 4789 12463 4795 12467 4796 12455
      4798 12443       

$$

jbb

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this river flood warning went out at Feb 15, 9:23 PM PST, 1 hour 27 minutes earlier.

Area forecast discussion, Feb 15, 9:23 PM PST, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
923 PM PST MON FEB 15 2016

.SYNOPSIS...A COLD FRONT WILL SWEEP ACROSS THE AREA OVERNIGHT.
EXPECT THE RAIN TO TAPER OFF OR BECOME LIGHT BEHIND THE FRONT.
WEAK HIGH PRESSURE WILL PREVAIL ON TUESDAY. LOOK FOR A WARM FRONT
TO MOVE NORTH ACROSS THE AREA TUESDAY NIGHT. A LOW PRESSURE SYSTEM
WILL APPROACH THE REGION ON WEDNESDAY AND THEN MOVE ACROSS THE
AREA ON THURSDAY FOR COOLER CONDITIONS.

&&

.SHORT TERM...
A COLD FRONT WAS MOVING MOVING ONTO THE COAST AT THIS TIME AND
WILL SWEEP ACROSS THE REST OF THE FORECAST AREA OVERNIGHT. THE
FRONT WAS TAPPED INTO A MOIST SUBTROPICAL FEED. THE SATELLITE-
DERIVED BLENDED TOTAL PRECIPITABLE WATER PRODUCT SHOWED AMOUNTS OF
AN INCH WITHIN THIS BELT OR ATMOSPHERIC RIVER /AR/. THEREFORE...
EXPECT LOCALLY HEAVY RAIN AHEAD OF AND WITH THE FRONT AS WELL AS
VERY LOCALIZED STRONG WINDS. THE RAIN SHOULD QUICKLY SHUT OFF
BEHIND THE FRONT ACROSS MUCH OF THE AREA.

A DIRTY RIDGE WILL PREVAIL OVER THE REGION ON TUE. WEAK WARM AIR
ADVECTION WILL LIKELY RESULT IN MOSTLY LIGHT PRECIPITATION AT
TIMES DURING THE DAY. EXPECT A WEAK WARM FRONT TO LIFT NORTH
ACROSS THE AREA TUE NIGHT.

ON WED...A DEEP LOW PRESSURE SYSTEM WILL SLOWLY APPROACH THE
REGION. THE FLOW ALOFT WILL BECOME STRONG SOUTHERLY AND MORE
DIFLUENT. ADDITIONALLY...LAPSE RATES WILL STEEPEN SOME IN
RESPONSE TO COOLING ALOFT. SO...CANNOT RULE OUT AN ISOLATED TSTM
OR TWO OVER THE SOUTHERN PART OF THE FORECAST AREA WED AFTERNOON
AND NIGHT...ESPECIALLY OVER THE COASTAL WATERS.

THERE CONTINUED TO BE SOME DISAGREEMENT ON THE TRACK OF THE
SURFACE LOW LATE WED NIGHT INTO THU MORNING. THE LATEST GFS
SOLUTION KEPT THE 971 MB LOW ON A SOUTHERLY TRACK WHEREAS THE NAM
WAS WEAKER AND KEPT IT WELL WEST AND NORTH OF THE AREA. THE NAM
WAS CLOSER TO THE 1200 UTC ECMWF SOLUTION. THE MODELS FILLED THE
LOW WITH TIME...SO AT THIS POINT...WIND WAS NOT MUCH OF A CONCERN.

THE UPPER LEVEL LOW IS EXPECTED TO MOVE ACROSS THE PACIFIC
NORTHWEST ON THU. IT LOOKS LIKE THU WILL BE A SHOWERY AND
BLUSTERY DAY FOR MOST PLACES IN WESTERN WA. SNOW LEVELS WILL
GENERALLY BE NEAR 3K FT...SO THE MOUNTAINS SHOULD SEE SOME DECENT
SNOWFALL AFTER ALL THE RECENT RAIN.

.LONG TERM FROM THE PREV DISCUSSION...
IT APPEARS THAT A VIGOROUS FRONT WILL MOVE ACROSS THE AREA ON
FRIDAY GIVING RAIN AND WINDY CONDITIONS. ANOTHER FRONT IS
EXPECTED TO MOVE THROUGH THE REGION ON SUNDAY. DRIER CONDITIONS
CAN BE EXPECTED EARLY NEXT WEEK AS RIDGING DEVELOPS OVER THE
INLAND NORTHWEST AND LOW LEVEL FLOW BECOMES OFFSHORE. MODEL
TIMING HAS BECOME MORE CONSISTENT BETWEEN THE ECMWF...GFS...AND
THE GFS ENSEMBLES. TEMPERATURES WILL CONTINUE TO AVERAGE 2-4
DEGREES ABOVE AVERAGE FOR MID TO LATE FEBRUARY. ALBRECHT

&&

.AVIATION...A FRONT WILL SAG SOUTH THROUGH THE AREA TONIGHT THEN
STALL OVER FAR SOUTHWEST WA ON TUE. WESTERLY FLOW ALOFT WILL
PREVAIL. AT THE SURFACE...SOUTHERLY FLOW WILL EASE TONIGHT AND
TUE. THE AIR MASS IS MOIST AND STABLE.

KSEA...LOW CLOUDS AND RAIN TONIGHT. CEILINGS SHOULD LIFT TUESDAY
AS THE FRONT SAGS SOUTH AND THE LOW LEVELS DRY. SOUTH WIND 10-15
KNOTS...EASING ON TUESDAY. SCHNEIDER

&&

.MARINE...A FRONT WILL SAG SOUTH THROUGH THE WATERS TONIGHT AND
STALL JUST TO THE SOUTH ON TUESDAY. IN GENERAL...WINDS WILL BE
DECREASING TONIGHT WITH SMALL CRAFT ADVISORIES ENDING.

A DEEP SURFACE LOW WILL AFFECT WATERS WEDNESDAY AND THURSDAY. A
VIGOROUS FRONTAL SYSTEM WILL MOVE THROUGH THE WATERS ON FRIDAY.
SCHNEIDER

&&

.HYDROLOGY...
AREAS OF HEAVY RAIN LAST NIGHT AND THIS MORNING BROUGHT 2 TO 5
INCHES OF RAIN TO THE CENTRAL AND NORTH CASCADES -- IN OTHER WORDS
IN THE CASCADES FROM KING COUNTY TO WHATCOM COUNTY. THAT DROVE THE
STILLAGUAMISH...SKYKOMISH...SNOHOMISH...PILCHUCK...TOLT...AND
SNOQUALMIE RIVERS ABOVE FLOOD STAGE. FLOOD WARNINGS REMAIN IN
EFFECT FOR ALL THOSE RIVERS...AND ALL REMAIN ABOVE FLOOD STAGE
EXCEPT THE TOLT WHICH COULD FLOOD AGAIN LATER TONIGHT. FURTHER
SOUTH IN THE CASCADES THE COWLITZ RIVER NEAR RANDLE FLOODED...AND
IT REMAINS JUST ABOVE FLOOD STAGE.

THE COLD FRONT IS MOVING INTO THE NORTHWEST CORNER OF WASHINGTON
THIS EVENING...EXTENDING FROM WESTERN WHATCOM COUNTY TO THE CENTRAL
WASHINGTON COAST AT 8 PM. IT WILL BRING MORE RAIN TO THE CASCADES
FOR SEVERAL HOURS TONIGHT AS IT WEAKENS AND MOVES THROUGH. THEREFORE
A FLOOD WATCH REMAINS IN EFFECT FOR THE RIVERS FLOWING OFF THE WEST
SLOPES OF THE CASCADES. THIS SHOT OF RAINFALL COULD YET DRIVE THE
NOOKSACK AND SKAGIT RIVERS ABOVE FLOOD STAGE AND COULD RENEW
FLOODING ON THE TOLT RIVER.

IN ADDITION A FLOOD WATCH REMAINS IN EFFECT FOR THE UNIQUELY FLOOD
PRONE SKOKOMISH RIVER THROUGH TONIGHT. RAINFALL THERE HAS BEEN
RELATIVELY LIGHT BY OLYMPIC PENINSULA STANDARDS...AND SO FAR IT HAS
NOT BEEN NEAR ENOUGH TO CAUSE FLOODING. RAINFALL HAS ALSO BEEN HEAVY
ON THE NORTHWEST CORNER OF THE OLYMPIC PENINSULA AND THE BOGACHIEL
RIVER HAS BEEN RISING SIGNIFICANTLY. WE ARE STILL WATCHING IT VERY
CLOSELY THIS EVENING...AND WE MIGHT NEED TO ISSUE A SHORT TERM FLOOD
WARNING YET FOR THE BOGACHIEL.

AFTER THIS ROUND OF FLOODING ENDS AROUND TUESDAY...FURTHER FLOODING
IS NOT EXPECTED FOR THE NEXT SEVEN DAYS. MCDONNAL

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING FOR WHATCOM...
	 SKAGIT...SNOHOMISH...KING...PIERCE...LEWIS...AND MASON
	 COUNTIES.

PZ...SMALL CRAFT ADVISORY IN EFFECT FOR ROUGH BAR UNTIL 3 PM
	 TUESDAY FOR THE GRAYS HARBOR BAR.

     GALE WARNING IN EFFECT UNTIL 10 PM TONIGHT FOR THE NEARSHORE
	 WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT TO 10 NM.

     SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE REMAINING
	 WATERS.

&&

WWW.WEATHER.GOV/SEATTLE

AN ILLUSTRATED VERSION OF THIS FORECAST DISCUSSION CAN BE SEEN AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 5:04 PM PSTRiver Flood WarningSEWSnohomish18 hr
Feb 15, 6:34 PM PSTGale WarningSEW3 hr
Feb 15, 10:50 PM PSTRiver Flood WarningSEWMason25 hr
Feb 16, 2:06 AM PSTRiver Flood WarningSEWWhatcom12 hr
Feb 16, 2:53 AM PSTSmall Craft Advisory for Hazardous SeasSEW18 hr

Nearby

River Flood Warnings in Washington, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.